# SDR DALA2023011900398

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 91,590 hours, 40,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

2L DOOR DIFFICULT TO OPEN, CLOSE AND ARM. PINCH ON UPPER HINGE. HAVE TO CYCLE SWITCH TO ARM.   REMOVED DEBRE PER B757 AMM 52-11.OPS CHK NORMAL. (9582409)
